Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 101, NWS Huntsville, AL

December 28, 2016Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Dec 28, 2016, 10:38 PM CST for Jackson County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2016, 10:38 PM CST (04:38 UTC)
Expired
Dec 28, 2016, 11:01 PM CST
In force
23 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 32 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS54 KHUN 290438
SVRHUN
ALC071-290515-
/O.NEW.KHUN.SV.W.0101.161229T0438Z-161229T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
1038 PM CST WED DEC 28 2016

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Central Jackson County in northeastern Alabama...

* Until 1115 PM CST

* At 1038 PM CST, a severe thunderstorm was located 7 miles west of
  Scottsboro, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Scottsboro, Hollywood, Skyline, Section, Pisgah, Pleasant Groves,
  Dutton, Lim Rock, Martintown and Fackler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3458 8585 3458 8615 3460 8615 3460 8624
      3476 8626 3485 8581 3463 8578
TIME...MOT...LOC 0438Z 262DEG 26KT 3468 8616 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RSB
2 follow-up statements
256 
WWUS54 KHUN 290449
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1049 PM CST WED DEC 28 2016

ALC071-290515-
/O.CON.KHUN.SV.W.0101.000000T0000Z-161229T0515Z/
Jackson AL-
1049 PM CST WED DEC 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR CENTRAL JACKSON COUNTY...

At 1048 PM CST, a severe thunderstorm was located over Scottsboro,
moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Scottsboro, Hollywood, Skyline, Pisgah, Dutton, Martintown, Fackler
and Larkinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3459 8611 3477 8615 3483 8593 3485 8581
      3463 8578 3461 8581
TIME...MOT...LOC 0448Z 259DEG 30KT 3470 8605 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RSB
312 
WWUS54 KHUN 290501
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1101 PM CST WED DEC 28 2016

ALC071-290511-
/O.CAN.KHUN.SV.W.0101.000000T0000Z-161229T0515Z/
Jackson AL-
1101 PM CST WED DEC 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Huntsville Alabama.

LAT...LON 3459 8611 3477 8615 3483 8593 3485 8581
      3463 8578 3461 8581
TIME...MOT...LOC 0458Z 262DEG 26KT 3471 8593 

$$

RSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 5:44 PM CST, 4 hours 54 minutes earlier.

Area forecast discussion, Dec 28, 5:44 PM CST, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
544 PM CST Wed Dec 28 2016

.UPDATE...
For 00Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 402 PM CST Wed Dec 28 2016

The main feature of interest in the near term portion of the
forecast is a sharpening mid-level trough which will advance east-
southeastward from the northern Plains into the upper MS valley this
afternoon...before amplifying further as it digs southeastward across
the Great Lakes/upper Midwest areas tonight.

A weak surface wave of low pressure -- along a broad Pacific cold
front related to the mid-level trough -- is expected to shift
eastward through the Ozarks this afternoon, with warm sector airmass
now rapidly returning to our forecast area in response to this. We
will continue to monitor the progress of severe thunderstorms that
have developed near the warm front and are currently impacting
southwestern TN...but at this time we will maintain only a low POP
for northwestern AL for the remainder of the afternoon.

Of more concern is the development of even more intense convection
which should occur very late this afternoon as the frontal wave and
southeastward surging Pacific front reach eastern AR and western
portions of TN/KY. Favorably oriented deep-layer shear vectors and
lack of a focused source of mid/upper-level ascent suggest that
supercells will initially develop in this region before congealing
into a broken QLCS in advance of the cold front. Prior to this,
strong-severe convection will be possible in strengthening warm
advection regime across our region this evening -- with favorably
oriented shear vectors and magnitude of shear (50-60 knots)
supporting supercell structures. With all guidance indicating that a
40-50 knot west-southwesterly low-level jet will be in place through
the event, all modes of severe weather will be possible with
convection this evening. With that said, overall instability remains
the largest uncertainty at this point. Forecast soundings continue to
depict a layer of steep lapse rates aloft, which could support CAPE
in the 500-1000 J/kg range if inflow parcels become surface-based. At
this time, the most likely region for this to occur would be south of
the TN river where dewpoints should have no trouble reaching the
lower 60s.

The cold front is expected to enter northwest Alabama around 06Z, and
push rapidly southeastward through the entire region by 09Z --
bringing an end to the threat for strong/severe thunderstorms from
northwest to southeast. Surface pressure rises in the wake of the
front coupled with a strong northwesterly low-level jet will support
a rapid increase in wind speeds between 09-12Z, and a Wind Advisory
has been issued for elevated terrain in northeast AL and southern TN
beginning during this period.

.SHORT TERM...(Thursday through Saturday night)
Issued at 402 PM CST Wed Dec 28 2016

Models are in agreement that the amplifying longwave trough will
continue eastward across the central Appalachians and into the mid-
Atlantic region Thursday, with seasonably strong northwest flow aloft
expected to prevail over our forecast area Thursday night and Friday.
Low clouds will scatter rather quickly after sunrise Thursday, with
strong northwest low-level flow continuing throughout the day and
into the evening hours. Although temperatures will be several degrees
cooler, highs should still reach the l/m 50s based on Pacific origin
of the airmass and abundant sunshine. A 3-5 mb pressure gradient will
maintain elevated northwest winds Thursday night/Friday
morning...although winds should subside to the point that a Wind
Advisory will no longer be required beyond 06Z. As temperatures fall
into the u20s/l30s, wind chills will drop into the upper teens in
elevated terrain and l/m 20s elsewhere. A pleasant and less windy day
is anticipated Friday as surface ridge spreads eastward along the
central Gulf coast.

Mid-tropospheric flow will begin to back to the west Friday night,
as another mid-level trough drops southeastward across the western
CONUS. This will allow mid and high cloud cover to spread
northeastward through the night, with the passage of a weak vorticity
max likely resulting in mostly cloudy conditions by sunrise. Lows
should be achieved during the evening hours, with temperatures
expected to remain steady or slowly rise through 12Z as southerly
winds strengthen. Guidance continues to suggest that a rather rapid
increase in precipitation will occur to our west during the early
morning hours Saturday in an intense warm/moist advection regime to
the north/west of the departing low-level anticyclone. Based on
strength of this regime, we are expecting precip to develop rapidly
eastward across our area Saturday. At the expected onset of precip,
forecast soundings suggest a very high potential for evaporative
cooling -- with any precip early in the morning likely to come in
the form of light snow or sleet. As profiles aloft warm/moisten,
precip should transition to rain from west to east during the
afternoon -- with widespread rain expected to persist through
Saturday night.

.LONG TERM...(Sunday through Tuesday)
Issued at 402 PM CST Wed Dec 28 2016

The extended forecast will be a slight roller coaster of temps and a
wet trend. The warming trend will continue into Sunday as a warm
front lifts towards northern AL. Highs will reach the mid/upper 50s
and the overnight lows will only fall several degrees into the lower
50s. The front will help PWATs reach over an inch and shear values to
rise, however CAPE will be very limited. Kept with showers during the
day Sunday and kept in the slight chance of thunder starting Sunday
night. The highest precip amounts Sunday into Monday continue to
follow the trend of staying farther south.

Precip chances will begin to decrease from west to east on Monday
night as the sfc low lifts into the Great Lakes by Tuesday. ENE
winds will filter in drier air and continue to decrease precip
chances throughout the day on Tuesday. However, depending on how
quickly the cold front moves in, higher coverage of precip could
return late Tuesday night/Wednesday morning. Models disagree on the
timing of the frontal passage, so for now will go with the higher
pops overnight and taper off thereafter. The frontal passage will
also bring a cool down with Wednesday's highs reaching only around 50
degrees.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 538 PM CST Wed Dec 28 2016

No significant changes to previous aviation forecast reasoning. Warm
sector airmass continues to surge nwd into the region, with MVFR
stratus now reported at both terminals and threat for prefrontal
shra/tsra increasing as well. Main convective event should occur
ahead of cold front -- likely impacting MSL/02-05Z and HSV/03-06Z
with tempo for tsra/MVFR vsby/IFR cigs indicated in this time range.
Cold front should clear the MSL/HSV terminals by 05/06Z respectively,
with an abrupt end to pcpn coincident with a pronounced wind shift to
nnw. Lingering low stratus clouds will lift by 29/13-14Z, with gusty
nw flow on the order of 13g23 kts anticipated for much of the day
tomorrow.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 3 AM Thursday to midnight CST Thursday night for
     ALZ006-008>010.

TN...Wind Advisory from 3 AM Thursday to midnight CST Thursday night for
     TNZ076-096-097.

&&

NEAR TERM...70/DD
SHORT TERM...70/DD
LONG TERM...JMS
AVIATION...70/DD

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Dec 28, 6:31 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
631 PM CST WED DEC 28 2016

ALZ001>010-016-TNZ076-096-097-291100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
631 PM CST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
AN APPROACHING COLD FRONT FROM THE WEST THIS EVENING. SOME OF THESE
STORMS COULD BE STRONG TO MARGINALLY SEVERE...WITH THE PRIMARY
THREATS BEING LARGE HAIL AND BRIEF DAMAGING WIND GUSTS. IN
ADDITION...A FEW SHORT LIVED TORNADOES MAY FORM IN DISCRETE
THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...AND WITHIN BREAKS IN
THE MAIN LINE OF THUNDERSTORMS ALONG THE ADVANCING FRONT. THE
THUNDERSTORM THREAT WILL THEN GRADUALLY DIMINISH FROM WEST TO EAST
AFTER MIDNIGHT...AS THE COLD FRONT MOVES OVER THE TENNESSEE VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

AN ADDITIONAL CHANCE FOR THUNDERSTORMS IS EXPECTED FROM SUNDAY
THROUGH MONDAY NIGHT AS ANOTHER COLD FRONT APPROACHES THE REGION.
THE PRIMARY IMPACTS WILL BE STRONG GUSTY WINDS AND HEAVY RAINFALL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE LATER THIS EVENING.

In the hours before

Special weather statement, Dec 28, 7:48 PM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
748 PM CST WED DEC 28 2016

ALZ001-290215-
Lauderdale AL-
748 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE COUNTY UNTIL
815 PM CST...

At 748 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Cherokee, or 10 miles west of Florence, moving
east at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Killen, Lexington, St. Florian, Underwood-Petersville,
Green Hill, Zip City, Threet, Kingtown and Cloverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3501 8772 3500 8741 3488 8734 3475 8785
      3480 8792 3484 8793 3491 8798
TIME...MOT...LOC 0148Z 250DEG 48KT 3485 8786

BCC
Special weather statement, Dec 28, 8:36 PM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Huntsville AL
836 PM CST WED DEC 28 2016

ALZ002>004-290300-
Lawrence AL-Colbert AL-Franklin AL-
836 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLBERT...
NORTHEASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 900 PM
CST...

At 835 PM CST, Doppler radar was tracking a strong thunderstorm over
Russellville, moving east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Russellville, Moulton, Littleville, Courtland, Hatton, Ne Smith, Mt
Hope, Spruce Pine, Newburg and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3438 8776 3460 8780 3467 8728 3441 8722
TIME...MOT...LOC 0235Z 260DEG 32KT 3449 8769

RSB
Special weather statement, Dec 28, 9:01 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Huntsville AL
901 PM CST WED DEC 28 2016

ALZ004-005-007-290330-
Morgan AL-Lawrence AL-Limestone AL-
901 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIMESTONE...
NORTHWESTERN MORGAN AND CENTRAL LAWRENCE COUNTIES UNTIL 930 PM CST...

At 900 PM CST, Doppler radar was tracking a strong thunderstorm near
Moulton, moving east at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Decatur, Hartselle, Moulton, Priceville, Trinity, Somerville,
Hillsboro, Mooresville, Hatton and Ne Smith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3442 8741 3460 8745 3473 8683 3446 8678
TIME...MOT...LOC 0300Z 260DEG 42KT 3453 8735

RSB
Special weather statement, Dec 28, 9:30 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Huntsville AL
930 PM CST WED DEC 28 2016

ALZ005>007-290400-
Morgan AL-Madison AL-Limestone AL-
930 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN LIMESTONE AND NORTHERN MORGAN COUNTIES UNTIL 1000 PM
CST...

At 930 PM CST, Doppler radar was tracking a strong thunderstorm over
Decatur, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Huntsville, Decatur, Madison, Redstone Arsenal, Priceville, Trinity,
Triana, Huntsville International Airport, University Of Alabama In
Huntsville and Marshall Space Flight Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3456 8655 3449 8707 3460 8711 3467 8711
      3482 8663
TIME...MOT...LOC 0330Z 255DEG 32KT 3460 8702

RSB
Special weather statement, Dec 28, 9:59 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Huntsville AL
959 PM CST WED DEC 28 2016

ALZ006-008-009-290430-
Marshall AL-Madison AL-Jackson AL-
959 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...
SOUTHWESTERN JACKSON AND NORTHERN MARSHALL COUNTIES UNTIL 1030 PM
CST...

At 958 PM CST, Doppler radar was tracking a strong thunderstorm over
southeastern Huntsville, moving east at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Huntsville, Scottsboro, Redstone Arsenal, Owens Cross Roads,
Hollywood, Grant, Gurley, Section, Woodville and Pleasant Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3447 8656 3456 8655 3458 8657 3458 8660
      3465 8662 3479 8600 3452 8594
TIME...MOT...LOC 0358Z 260DEG 43KT 3458 8652

RSB
Special weather statement, Dec 28, 10:31 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1031 PM CST WED DEC 28 2016

ALZ009-290500-
Jackson AL-
1031 PM CST WED DEC 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 1100
PM CST...

At 1031 PM CST, Doppler radar was tracking a strong thunderstorm near
Woodville, or 11 miles west of Scottsboro, moving east at 45 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scottsboro, Stevenson, Hollywood, Skyline, Woodville, Pisgah,
Pleasant Groves, Garth, Fabius and Fackler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3463 8578 3461 8630 3479 8633 3490 8575
      3471 8572
TIME...MOT...LOC 0431Z 262DEG 38KT 3471 8623

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:01 PM CSTSpecial Weather StatementHUNLimestone29 min
Dec 28, 6:33 PM CSTSpecial Weather StatementHUNLimestone27 min
Dec 28, 7:48 PM CSTSpecial Weather StatementHUNLauderdale27 min
Dec 28, 8:36 PM CSTSpecial Weather StatementHUNLawrence24 min
Dec 28, 9:01 PM CSTSpecial Weather StatementHUNLawrence29 min
Dec 28, 9:30 PM CSTSpecial Weather StatementHUNLimestone30 min
Dec 28, 9:59 PM CSTSpecial Weather StatementHUNMadison31 min
Dec 28, 10:31 PM CSTSpecial Weather StatementHUNJackson29 min
Dec 28, 11:05 PM CSTSpecial Weather StatementHUNJackson25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.